# SDR TSAA9525124

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Jug
- Condition: Shorted
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLTN RN 220 - DC CONTROL CIRCUIT BREAKER RESET, AND SMOKE BEGAN TO COME OUT OF UPPER GALLEY AREA.  DC CONTROL CIRCUIT BREAKER PULLED AND SMOKE STOPPED.  REPLACED CONNECTOR PLUG FOR HOT JUG DUE TO SHORTED.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
